Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 66, NWS Charleston, SC

June 11, 2007Screven County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 11, 2007, 3:25 PM EDT for Screven County, Georgia. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2007, 3:25 PM EDT (19:25 UTC)
Expired
Jun 11, 2007, 4:00 PM EDT
In force
35 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Screven County, GA

The radar

The Charleston,SC radar (KCLX), 49 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 3:26 PM EDTTSTM WND DMG7 Sw Sylvania, GAPOWER LINE DOWN NEAR WOODCLIFF ON ROCKY FORD ROAD.
Jun 11, 3:55 PM EDTHAIL 0.75Sylvania, GAPENNY SIZE HAIL FELL AT BRIAR CREEK COUNTRY CLUB IN SYLVANIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 1:31 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2007-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 976 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2007-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
976 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 111925
SVRCHS
GAC251-112000-
/O.NEW.KCHS.SV.W.0066.070611T1925Z-070611T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
325 PM EDT MON JUN 11 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SCREVEN COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 400 PM EDT

* AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ALTMAN...OR ABOUT OVER SYLVANIA...MOVING EAST AT 25 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  ALTMAN...SYLVANIA...
  CAPTOLO...
  HUNTERS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS
AN EMERGENCY.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3282 8144 3262 8141 3262 8176 3275 8177

$$
2 follow-up statements
000 
WWUS52 KCHS 111949
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
348 PM EDT MON JUN 11 2007

GAC251-112000-
/O.CON.KCHS.SV.W.0066.000000T0000Z-070611T2000Z/
SCREVEN GA-
348 PM EDT MON JUN 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SCREVEN COUNTY...

AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WATERS...OR ABOUT OVER SYLVANIA...MOVING EAST AT 20 MPH.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3279 8158 3279 8155 3280 8154 3280 8151
      3281 8150 3265 8146 3266 8175 3275 8177

$$
000 
WWUS52 KCHS 111959
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
359 PM EDT MON JUN 11 2007

GAC251-112009-
/O.EXP.KCHS.SV.W.0066.000000T0000Z-070611T2000Z/
SCREVEN GA-
359 PM EDT MON JUN 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR SCREVEN COUNTY WILL EXPIRE AT
400 PM EDT...

AT 355 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER 
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR 
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3279 8158 3279 8155 3280 8154 3280 8151
      3281 8150 3265 8146 3266 8175 3275 8177

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:15 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 11, 2:15 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
215 PM EDT MON JUN 11 2007

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL REMAIN JUST S OF THE AREA THROUGH TUE
MORNING. A SERIES OF UPPER LEVEL DISTURBANCES WILL SWING ACROSS
THE AREA THROUGH THU FROM THE NW WHICH WILL BRING AN INCREASING
CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE MIDDLE OF THE WEEK.
DRIER CONDITIONS WITH TEMPERATURES NEAR NORMAL ARE EXPECTED FOR
THE END OF THE WEEK AS HIGH PRESSURE RETURNS.

&&

.NEAR TERM /THROUGH TONIGHT/...
HAVE UPDATED ALL PUBLIC PRODUCTS TO ACCOUNT FOR SEVERE
THUNDERSTORM WATCH 380...IN EFFECT UNTIL 10 PM TONIGHT /02Z
TUESDAY/.

HIGH DEGREE OF INSTABILITY REMAINS OVER THE AREA...PARTICULARLY
OVER SE GA. CONTINUED STRONG JETTING WITH UPR LEVEL DISTURBANCES
APPROACHING ARE CREATING AN IMPROVED ENVIRONMENT FOR STRONG/SEVERE
STORMS. HAVE ALREADY SEEN ISOLD PULSE STORMS DEVELOP BOTH IN THE
CHS CWFA AND THE CAE CWFA...WITH MORE ORGANIZED STORMS EXPECTED
THROUGH THE REST OF THE AFTN AND EVE.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
TUESDAY SHOULD BE AN INTERESTING DAY WITH SCATTERED TO POSSIBLY
NUMEROUS CONVECTION IN A FAIRLY SHEARED ENVIRONMENT FOR THIS TIME
OF YEAR. SOME INDICATORS SUGGEST HEAVY RAIN CONCERNS...BUT OTHER
PROGS INDICATE A SEVERE/MULTICELL POTENTIAL. WE HAVE MAINTAINED
HIGH CHC POPS MANY AREAS ALONG AND S OF THE SAVANNAH RIVER. ON
WED...THE BULK OF THE STRONG UPPER VORT IS FORECAST TO ROLL THRU
AND ANOTHER UNSETTLED DAY ON TAP. NO CHANGE TO CHCY POPS WITH
HIGHEST CHCS SRN ZONES. MAX TEMPERATURES SHOULD BE CONFINED TO THE
LOW/MID 80S MOST AREAS BOTH TUE AND WED.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
HIGH AMPLITUDE/REX BLOCK PATTERN WILL MAINTAIN A COMBINATION OF
SURFACE HIGH PRES AND MID TO UPPER LEVEL TROUGHING OVER THE REGION
THU THROUGH SAT...WITH A WEAKENING OF THE UPPER TROUGH POSSIBLE
SUN. THE ASSOCIATED THERMAL TROUGH WILL PROVIDE BELOW NORMAL TEMPS
INTO NEXT WEEKEND...WITH NEAR NORMAL TEMPS RETURNING SUN IF THE
THERMAL TROUGH FILLS AS EXPECTED. MEANWHILE...THE SURFACE BOUNDARY
WHICH MAY HAVE CONTRIBUTED TO PERIODS OF ENHANCED PRECIP WILL MOST
LIKELY REMAIN W-S-SE OF THE FCST AREA THU INTO THE WEEKEND.
HOWEVER...COOL TEMPS ALOFT...AND THE POTENTIAL FOR INDIVIDUAL
SHORTWAVES TO PUSH THROUGH THE BASE OF THE PERSISTENT UPPER
TROUGH...SHOULD PRODUCE AT LEAST ISOLD TO SCT DIURNAL
SHOWERS/TSTMS...WITH COVERAGE DEPENDING ON THE ORIENTATION OF THE
UPPER TROUGH AND DEGREE OF SUBSIDENCE/CAPPING...IF ANY...PROVIDED
BY THE LOW LEVEL RIDGE.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
TIMING OF CONVECTION IS THE KEY PROBLEM WITH THE 18Z TAFS. HAVE
ALREADY SEEN PULSE THUNDERSTORMS FIRE IN SE GA...WITH GREAT
COVERAGE OF TSTMS EXPECTED LATER ON THIS AFTN AND EVE. HAVE
PORTRAYED DETERIORATING CONDS THROUGH THIS EVE AND TNGT...
ALTHOUGH WITH EXACT LOCATIONS OF STORMS HIGHLY PROBLEMATIC DID NOT
GO ALL OUT ON IFR CONDS UNTIL LATER ON TNGT. DID BRING CONDS DOWN
TO MVFR LATE THIS EVE. ONCE THE RAIN BEGINS AND A MODEST LLVL JET
SETS UP...CIGS WILL REMAIN LOW LATE TNGT THROUGH TMRW MRNG...WITH
EVEN PREVAILING IFR CIGS AT TIMES. SHOULD STRONG STORMS MOVE OVER
EITHER TERMINAL THEN VSBYS WILL JOIN THE DEGRADED CIGS.

EXTENDED AVIATION OUTLOOK...PERIODS OF MVFR OR LOWER CONDITIONS
WILL BE POSSIBLE IN SHOWERS/TSTMS...AND IN EARLY MORNING
STRATUS/FOG...ESPECIALLY WHERE RAIN FALLS...TUE THROUGH FRI.

&&

.MARINE...
GENERALLY BENIGN CONDS TO PREVAIL TDA ACRS THE WATERS TDA WITH
HIGH PRES WELL N OF THE WATERS AND A LINGERING FNTL BNDRY S OF THE
WATERS COMBINING FOR A PREVAILING ELY FLOW. WITH A RATHER WEAK
PRES GRADIENT...WINDS OF 10-15 KT WILL PREVAIL BUT THE ONLY AREA
THAT MAY SEE HIGHER SPEEDS IS ALONG THE IMMEDIATE COAST. THE
LAND/SEA INTERFACE KICKED WINDS IN CHAS HARBOR NEAR 20 KT AND WITH
THE ANTICIPATED SEABREEZE...THIS MAY AGAIN BE THE CASE. WILL KEEP
ALL AREAS BELOW SCA LEVELS BUT WILL HOIST AN SCEC FOR CHAS HARBOR.
SEAS TO REMAIN AOB 4 FT.

AS UPPER LOW DROPS OVER THE REGION THE NEXT DAY OR TWO...SURFACE
PRESSURES INCREASE AND A STRONGER E AND NE WIND WILL DEVELOP OVER
THE WATERS WED AND THU. WILL SEE AN INCREASE IN HEIGHTS BUT FOR
NOW HAVE CAPPED THE SEAS AROUND 4 FT. THE NORTHEAST WIND IS
EXPECTED TO CONTINUE THROUGH FRIDAY AS THE SFC HIGH BUILDS OVER
THE SOUTHEAST COASTAL ATLANTIC.

&&

.CLIMATE...
THE MINIMUM TEMPERATURE REPORTED AT KSAV /SAVANNAH INTERNATIONAL
AIRPORT/ THIS MORNING WAS 77 DEGREES. SHOULD THIS HOLD THROUGHOUT
THE DAY TODAY...THIS WOULD BE A RECORD HIGH MINIMUM TEMPERATURE
FOR THE DAY...BREAKING THE RECORD OF 75 SET BACK IN 1952. WILL
HOLD OFF SENDING A RECORD EVENT REPORT UNTIL THE MIDNIGHT CLIMATE
PRODUCTS ARE RUN TO ENSURE THAT A LOWER TEMPERATURE IS NOT REACHED
BEFORE MIDNIGHT AND THE RECORD DOES IN FACT HOLD.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR
     GAZ087-088-099>101-114>119-137>141.
SC...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR
     SCZ040-042>045-047>051.
MARINE...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR
     AMZ330-350-352-354.

&&
Hazardous weather outlook, Jun 11, 1:34 PM EDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
134 PM EDT MON JUN 11 2007

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-120200-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
134 PM EDT MON JUN 11 2007

...SEVERE THUNDERSTORM WATCH 380 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON
TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY
ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS
AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AMZ330-350-352-354-120200-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
134 PM EDT MON JUN 11 2007

...SEVERE THUNDERSTORM WATCH 380 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON
TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY
ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS
AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AMZ374-120200-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
134 PM EDT MON JUN 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE
THIS AFTERNOON AND EVENING.

THE PROXIMITY OF A WEAK FRONTAL BOUNDARY NEAR THE GEORGIA AND
FLORIDA BORDER AND AN APPROACHING UPPER LEVEL DISTURBANCE FROM THE
NORTHWEST LATE TODAY WILL BE CONTRIBUTING FACTORS TO THE
DEVELOPMENT OF WIDELY SCATTERED THUNDERSTORMS THIS AFTERNOON AND
EVENING. A FEW OF THE STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF
35 KT AND PENNY SIZE HAIL OR LARGER. THE MOST LIKELY TIME FOR SEVERE
THUNDERSTORM DEVELOPMENT WILL BE BETWEEN 3 PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON
TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY
ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS
AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 11, 2:46 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
246 PM EDT MON JUN 11 2007

GAZ137-111915-
LONG-
246 PM EDT MON JUN 11 2007

...STRONG THUNDERSTORMS WILL IMPACT LONG COUNTY THROUGH 315 PM EDT...

AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 30 TO 40 MPH.  THIS STORM WAS LOCATED OVER EXTREME WEST
CENTRAL LONG COUNTY...OR ABOUT 11 MILES WEST OF LUDOWICI. THIS STORM
WAS NEARLY STATIONARY.

AREAS ALONG THE ALTAMAHA RIVER...INCLUDING THE GRIFFIN RIDGE
WILDLIFE MANAGEMENT AREA...THROUGH 315 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 11, 3:07 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
307 PM EDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             SE REGISTER             32.37N 81.88W
06/11/2007  E1.75 INCH       BULLOCH            GA   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL REPORTED AT INTERSECTION OF STATE
            ROUTE 301 AND INTERSTATE 16.

0150 PM     TSTM WND DMG     3 SE REGISTER           32.34N 81.85W
06/11/2007                   BULLOCH            GA   LAW ENFORCEMENT

            BILLBOARD SIGN SNAPPED IN HALF AND MANY TREES DOWN AT THE
            INTERSECTION OF STATE ROUTE 301 AND INTERSTATE 16. RIPPED
            A HOTEL DOOR OFF.

&&

REV
Local storm report, Jun 11, 3:10 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
310 PM EDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             3 SE REGISTER           32.34N 81.85W
06/11/2007  E1.75 INCH       BULLOCH            GA   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL REPORTED AT INTERSECTION OF STATE
            ROUTE 301 AND INTERSTATE 16.

&&

REV
Special weather statement, Jun 11, 3:11 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
311 PM EDT MON JUN 11 2007

GAZ088-112000-
SCREVEN-
311 PM EDT MON JUN 11 2007

...STRONG THUNDERSTORMS WILL IMPACT SCREVEN COUNTY THROUGH 400 PM
EDT...

AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH.  THIS STORM WAS LOCATED NEAR OGEECHEE...OR
ABOUT 10 MILES SOUTHWEST OF SYLVANIA...MOVING EAST AT 10 MPH.

AREAS IN AND AROUND ROCKY FORD...WOODCLIFF AND GOLOID WILL BE
IMPACTED THROUGH 400 PM EDT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 11, 3:23 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
323 PM EDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     4 S REGISTER            32.31N 81.88W
06/11/2007                   BULLOCH            GA   LAW ENFORCEMENT

            SIDING FROM UNDERSKIRT OF TRAILER TORN OFF 2 MILES SOUTH
            OF THE INTERSECTION OF STATE ROUTE 301 AND INTERSTATE 16.

&&

REV
Special weather statement, Jun 11, 3:24 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
324 PM EDT MON JUN 11 2007

GAZ137-138-112015-
INLAND LIBERTY-LONG-
324 PM EDT MON JUN 11 2007

...STRONG THUNDERSTORMS WILL IMPACT LONG COUNTY AND LIBERTY COUNTY
THROUGH 415 PM EDT...

AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH.  THIS STORM WAS LOCATED 6 MILES NORTHWEST OF
GUM BRANCH...OR ABOUT 13 MILES NORTHWEST OF HINESVILLE...MOVING SOUTH
AT 5 MPH.

AREAS IN AND AROUND DONALD...GUM BRANCH...LUDOWICI AND WALTHOURVILLE
WILL BE IMPACTED THROUGH 415 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 1:44 PM EDTSevere Thunderstorm WarningCHSBulloch31 min
Jun 11, 2:04 PM EDTSevere Thunderstorm WarningCHSEvans41 min
Jun 11, 2:46 PM EDTSevere Thunderstorm WarningCHSEvans, Liberty29 min
Jun 11, 2:50 PM EDTSevere Thunderstorm WarningCHSTattnall36 min
Jun 11, 3:41 PM EDTSevere Thunderstorm WarningCHSLong31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.